# SDR QXEA2010100400577

- Difficulty date: September 29, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 23,093 hours, 23,872 cycles
- Engine: Pwc PW150A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Component: Rudder
- Component part number: 85547002003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRAILING RUDDER LT UPPER SIDE (RIB 28) THIRD FROM THE TOP.  REPLACED TRAILING RUDDER.  CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
